Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 234, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 17, 2015, 5:44 AM CST for Lavaca County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2015, 5:44 AM CST (11:44 UTC)
- Expired
- Nov 17, 2015, 6:13 AM CST
- In force
- 29 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.7 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1132 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 3:02 AM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Nov 17, 3:02 AM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 302 AM CST TUE NOV 17 2015 .SHORT TERM (TODAY THROUGH WEDNESDAY)... MAIN HIGHLIGHT WILL REMAIN ON NEXT 6-12 HOURS AS ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD BE POSSIBLE ACROSS THE I-35 CORRIDOR AND POINTS EAST INTO THE COASTAL PLAINS THROUGH LATE TUESDAY MORNING. LATEST OBSERVED ANALYSIS DEPICTS A WARM, MOIST BUT CAPPED AIRMASS WITH ELEVATED INSTABILITY THAT IS TEMPERING THE CONVECTIVE POTENTIAL ALONG THE CONVERGENCE FRONT IN THE HILL COUNTRY BUT IS ALLOWING FOR ISENTROPIC UPGLIDE INDUCED ELEVATED THUNDERSTORMS ACROSS THE COASTAL PLAINS. THE GREATEST LIGHTNING ACTIVITY IS CURRENTLY ASSOCIATED WITH THE ELEVATED STORMS THAT ARE ABLE TO TAP INTO 1000-1500 J/KG CAPE ABOVE 700MB. A SIGNIFICANT AMOUNT OF LOW-LVL SHEAR REMAINS IN PLACE ACROSS MUCH OF THE REGION WITH 300-500 0-1KM ESRH AND WILL SUPPORT ROTATING UPDRAFTS IF THEY GROW DEEP ENOUGH. THANKFULLY THE CAP IN PLACE APPEARS TO BE JUST STRONG ENOUGH FOR STORMS NOT BE SURFACE BASED AT THIS MOMENT. HOWEVER...AN EVOLUTION TOWARDS SURFACE BASED CONVECTION WILL NEED TO BE CLOSELY MONITORED THROUGH THE MORNING AS THE CONVERGENCE FRONTAL BOUNDARY INTERACTS WITH AN ENHANCED AREA DIVERGENCE ALOFT AS IT REACHES THE I-35 CORRIDOR AND CONTINUES EAST. ENOUGH SHEAR IS PRESENT THAT IF A STORM WHERE TO BECOME SURFACE BASED...STRONG STRAIGHT-LINE WINDS AND A TORNADO COULD BE POSSIBLE. SMALLER SHOWERS HAVE ALREADY BEEN ABLE TO PRODUCE GUSTY 40-50 MPH WINDS GIVEN THE STRONG WINDS IN THE LOWEST 2000FT COMING DOWN TO THE SURFACE THROUGH PRECIPITATION LOADING. THE ELEVATED STORMS OVER THE COASTAL PLAINS ARE EXHIBITING WEAK ELEVATED ROTATION AND ELEVATED SUPERCELL STRUCTURES WHICH IS INDICATIVE OF THE STRONG DEEP LAYER SHEAR OF 55 KT. CONVECTIVE EVOLUTION WISE THROUGH THE MORNING...FEEL THERE WILL BE AN UPTICK IN CONVECTIVE ACTIVITY ALONG THE MAIN FRONT AS IT APPROACHES THE I-35 CORRIDOR. IN ADDITION...EXPECT ADDITIONAL ELEVATED ACTIVITY TO STREAM UP FROM THE SOUTHWEST ALONG AND JUST SOUTH OF THE 35 CORRIDOR INTO THE COASTAL PLAINS. NAM/GFS BUFR SOUNDINGS CONTINUE TO SHOW A WEAK CAP THROUGH 6AM FOR I-35/37 AND EAST THAT WILL HAMPER FULL ON SURFACE BASED CONVECTION BUT THE CONVERGENCE OF THE SURFACE BOUNDARY MAY BE JUST ENOUGH TO GET THROUGH THE CAP AND SUPPORT MORE ROBUST UPDRAFTS ACROSS THE COASTAL PLAINS. THIS AREA WILL BE MORE SUPPORTIVE ENVIRONMENT FOR STORMS TO BE POSSIBLY STRONG TO SEVERE. POCKETS OF HEAVY RAIN WILL BE LIKELY AS WELL AS PWATS ARE WELL ABOVE NORMAL AND DECENT FORCING IS PRESENT. STRONG TO SEVERE STORMS THREAT WILL BE EAST OF AUSTIN THROUGH 8AM AND EAST OF THE ENTIRE REGION BY NOON. GRADUAL CLEARING IS EXPECTED THROUGH THE DAY FROM WEST TO EAST AS DRIER AIR FILTERS IN FROM THE NW. WINDS WILL GUST TO 25-35 MPH THIS AFTERNOON FROM NW WITH SUSTAINED NEAR 15-20. THIS WILL BE JUST BELOW WIND ADVISORY CRITERIA. PLENTY OF SUN EXPECTED WEDNESDAY WITH TEMPERATURES REBOUNDING INTO THE LOW TO MID 70S AREAWIDE. && .LONG TERM (THURSDAY THROUGH NEXT MONDAY)... NO MAJOR HIGHLIGHTS THROUGH THE LONG TERM OUTSIDE OF COLDER TEMPERATURES LATE IN THE WEEK THAT MAY APPROACH THE MID 30S FOR PORTIONS OF THE HILL COUNTY. A STRONGER SURFACE HIGH WILL DEVELOP ACROSS THE CENTRAL PLAINS AND SKIRT EAST ACROSS THE MS VALLEY BY FRIDAY. PWATS WILL FALL DRASTICALLY TO 0.2-0.4" ACROSS THE REGION LATE WEEK AS A BROAD LONGWAVE TROUGH OCCURS OVER THE ENTIRE CONUS. THIS SURFACE HIGH SHOULD ALLOW FOR CALM WINDS AND MOSTLY CLEAR SKIES TO ALLOW FOR DECENT RADIATIONAL COOLING MID TO LATE WEEK. SOME LOCAL COOL SPOTS IN THE HILL COUNTRY COULD DIP INTO THE MID TO UPPER 30S. HOWEVER...NO FREEZING TEMPERATURES ARE FORECAST AT THIS TIME. A SHARPER TROUGH WILL PIVOT OUT OF CANADA OVER THE WEEKEND BUT PWATS WILL STRUGGLE TO RECOVER AND ONLY SOME LIGHT SHOWER ACTIVITY MAY BE POSSIBLE SATURDAY. THE CHANCES ARE QUITE LOW AT THIS POINT AND HAVE PLACED ONLY 10-20% VALUES. BY EARLY NEXT WEEK...A STRONGER SURFACE HIGH SHIFTS ACROSS THE PLAINS THAT WILL REINFORCE THE COOLER TEMPERATURES WITH HIGHS LIKELY NOT MAKING IT OUT OF THE 60S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 47 75 47 73 / 90 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 70 43 75 43 74 / 90 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 70 44 77 45 75 / 80 - 0 0 0 BURNET MUNI AIRPORT 68 43 72 44 71 / 30 - 0 0 0 DEL RIO INTL AIRPORT 74 43 76 44 74 / 0 0 0 0 0 GEORGETOWN MUNI AIRPORT 69 43 74 43 71 / 90 - 0 0 0 HONDO MUNI AIRPORT 74 41 76 41 75 / 10 0 0 0 0 SAN MARCOS MUNI AIRPORT 70 43 75 44 74 / 80 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 75 46 75 46 74 / 100 - 0 0 0 SAN ANTONIO INTL AIRPORT 73 45 76 46 75 / 30 - 0 0 0 STINSON MUNI AIRPORT 74 45 77 45 76 / 30 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Nov 17, 4:30 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CST TUE NOV 17 2015 TXZ171>173-183>194-202>209-217>225-228-181030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 430 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT.. A LINE OF STRONG TO SEVERE STORMS ASSOCIATED WITH A COLD FRONT WILL MOVE ACROSS THE EASTERN COUNTIES THIS MORNING. MAIN WEATHER THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. CAN NOT RULED OUT AN ISOLATED TORNADO. THE THREAT FOR SEVERE WEATHER WILL COME TO AN END BY NOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.
In the hours before
Special weather statement, Nov 17, 12:06 AM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CST TUE NOV 17 2015
TXZ205>207-220>223-170700-
WILSON TX-GUADALUPE TX-COMAL TX-KARNES TX-ATASCOSA TX-GONZALES TX-
BEXAR TX-
1206 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILSON...COMAL...GONZALES...
ATASCOSA...GUADALUPE...BEXAR AND CENTRAL KARNES COUNTIES UNTIL 100 AM
CST...
AT 1204 AM CST...DOPPLER RADAR WAS TRACKING THUNDERSTORMS NEAR
MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...PLEASANTON...
GONZALES...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
STOCKDALE...CHRISTINE...KOSCIUSKO...CANYON LAKE DAM...CAMPBELLTON...
SCHERTZ...CIBOLO...LIVE OAK AND LEON VALLEY.
THESE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9834 2864 9880 2916 9881 3001 9829
2986 9804 2976 9800 2981 9794 2940 9724
2863 9833
TIME...MOT...LOC 0604Z 240DEG 49KT 2854 9888
TB3Special weather statement, Nov 17, 1:50 AM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 AM CST TUE NOV 17 2015
TXZ221>223-170830-
WILSON TX-KARNES TX-GONZALES TX-
150 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WILSON...
SOUTHWESTERN GONZALES AND NORTHEASTERN KARNES COUNTIES UNTIL 230 AM
CST...
AT 149 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILLETT...OR 11 MILES NORTHEAST OF KOSCIUSKO...MOVING NORTH AT 35
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...NIXON...SMILEY...GILLETT...COST...BEBE...WRIGHTSBORO...
BELMONT...OAK FOREST...LEESVILLE AND MONTHALIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2910 9763 2904 9772 2908 9786 2952 9774
2960 9767 2952 9742
TIME...MOT...LOC 0749Z 199DEG 30KT 2917 9776
TB3Special weather statement, Nov 17, 2:32 AM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CST TUE NOV 17 2015
TXZ208-209-223-224-170915-
DE WITT TX-FAYETTE TX-GONZALES TX-CALDWELL TX-
232 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES...SOUTHWESTERN
FAYETTE...NORTHEASTERN DEWITT AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 315 AM CST...
AT 232 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
GONZALES...MOVING NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...FLATONIA...WAELDER...HOCHHEIM...OAK FOREST...LITTLE NEW
YORK...COLONY...DILWORTH...DREYER...NICKLE...THOMPSONVILLE...DELHI...
MONTHALIA...OTTINE...COST...HAMON...ENGLE...GLAZE CITY...NEWTONVILLE
AND ELM GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2963 9704 2963 9714 2958 9721 2950 9720
2939 9724 2936 9722 2926 9728 2944 9767
2990 9745 2979 9732 2983 9727 2970 9699
TIME...MOT...LOC 0832Z 211DEG 36KT 2946 9749
TB3Special weather statement, Nov 17, 3:09 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CST TUE NOV 17 2015
TXZ193-194-209-223-171015-
FAYETTE TX-BASTROP TX-GONZALES TX-LEE TX-
309 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES...FAYETTE AND CENTRAL LEE COUNTIES UNTIL 415 AM
CST...
AT 309 AM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS OVER
FLATONIA...MOVING NORTHEAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS UP TO 50
MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...LA GRANGE...SMITHVILLE...SCHULENBURG...FLATONIA...
FAYETTEVILLE...ROUND TOP...MULDOON...CISTERN...DIME BOX...CARMINE...
ELLINGER...REK HILL...WILLOW SPRINGS...KOVAR...NECHANITZ...HOLMAN...
WALHALLA...NORTHRUP AND O QUINN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2973 9678 2963 9701 2962 9717 2976 9735
2979 9732 2981 9734 2982 9733 3044 9692
3046 9688 3043 9687 3027 9668 3025 9669
3024 9674 3020 9674 3016 9679 3014 9677
3017 9669 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 0909Z 240DEG 49KT 2971 9710
TB3Special weather statement, Nov 17, 4:35 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CST TUE NOV 17 2015
TXZ209-223>225-171115-
DE WITT TX-FAYETTE TX-GONZALES TX-LAVACA TX-
435 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...EASTERN
GONZALES...SOUTHWESTERN FAYETTE AND NORTH CENTRAL DEWITT COUNTIES
UNTIL 515 AM CST...
AT 435 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...LA GRANGE...SCHULENBURG...SHINER...FLATONIA...MOULTON...
WAELDER...CHEAPSIDE...HOCHHEIM...MULDOON...CISTERN...WESTHOFF...
HENKHAUS...DREYER...MORAVIA...THOMPSONVILLE...DUBINA...ENGLE...
AMMANNSVILLE AND KOMENSKY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2963 9687 2912 9750 2956 9756 3001 9703
2976 9675
TIME...MOT...LOC 1035Z 232DEG 45KT 2945 9741
ALLENSpecial weather statement, Nov 17, 5:28 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 AM CST TUE NOV 17 2015
TXZ223>225-171215-
DE WITT TX-GONZALES TX-LAVACA TX-
528 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA...
SOUTHEASTERN GONZALES AND NORTHEASTERN DEWITT COUNTIES UNTIL 615 AM
CST...
AT 528 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOCHHEIM...OR 9 MILES WEST OF YOAKUM...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CUERO...YOAKUM...HALLETTSVILLE...SHINER...MOULTON...CHEAPSIDE...
HOCHHEIM...SUBLIME...SWEET HOME...HENKHAUS...DREYER...MORAVIA...
CONCRETE...MONT...VSETIN...KOMENSKY...WIED...EDGAR...WITTING AND
WORTHING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2951 9673 2951 9674 2902 9740 2937 9745
2963 9713 2963 9686 2961 9684 2959 9683
2958 9684 2958 9679
TIME...MOT...LOC 1128Z 232DEG 49KT 2930 9731
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 12:06 AM CST | Special Weather Statement | EWX | Atascosa, Bexar, Comal, Gonzales, Guadalupe, Wilson | 54 min |
| Nov 17, 1:50 AM CST | Special Weather Statement | EWX | Gonzales | 40 min |
| Nov 17, 2:32 AM CST | Special Weather Statement | EWX | Gonzales | 43 min |
| Nov 17, 3:09 AM CST | Special Weather Statement | EWX | Fayette, Lee | 66 min |
| Nov 17, 4:35 AM CST | Special Weather Statement | EWX | Fayette, Gonzales | 40 min |
| Nov 17, 5:28 AM CST | Special Weather Statement | EWX | DeWitt, Lavaca | 47 min |
| Nov 17, 6:11 AM CST | Special Weather Statement | EWX | Hays, Travis, Williamson | 64 min |
| Nov 17, 6:33 AM CST | Special Weather Statement | EWX | Bexar, Comal, Guadalupe | 42 min |
| Nov 17, 6:59 AM CST | Special Weather Statement | EWX | Bastrop, Lee | 61 min |
| Nov 17, 8:52 AM CST | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.